# SDR ASOA20131009116

- Difficulty date: October 9, 2013
- Submitted: October 11, 2013
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 29,670 hours, 16,730 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED A BURNING ELECTRICAL ODOR.  MX INSPECTED ACFT AND NO FAULTS WERE FOUND.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
